MathSciNet Relay Station
MathSciNet bibliographic data
MR2149494 (2006a:34074) 34B30 (26A33 34A25)
Lin, Shy-Der; Ling, Wei-Chich; Nishimoto, Katsuyuki; Srivastava, H. M. A simple fractional-calculus approach to the solutions of the Bessel differential equation of general order and some of its applications. Comput. Math. Appl. 49 (2005), no. 9-10, 1487–1498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement